Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at nifs.journal@gmail.com

Check the proceedings of the 25th Jubilee Edition of the International Conference on Intuitionistic Fuzzy Sets '2022

Issue:Cartesian products over intuitionistic fuzzy number subgroups

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search
shortcut
http://ifigenia.org/wiki/issue:nifs/20/1/1-8
Title of paper: Cartesian products over intuitionistic fuzzy number subgroups
Author(s):
M. Palanivelrajan
Department of Mathematics, Government Arts College, Paramakudi-623 707, Tamilnadu, India
palanivelrajan1975@gmail.com
K. Gunasekaran
Ramanujan Research Centre, PG and Research Department of Mathematics, Government Arts College (Autonomous), Kumbakonam-612 001, Tamilnadu, India
kgunasekaran1963@gmail.com
K. Kaliraju
Ramanujan Research Centre, PG and Research Department of Mathematics, Government Arts College (Autonomous), Kumbakonam-612 001, Tamilnadu, India
kalirajuindia@gmail.com
Published in: "Notes on IFS", Volume 20, 2014, Number 1, pages 1-8
Download: Download-icon.png PDF (158  Kb, Info)
Abstract: In this paper, we have verified all the five versions of Cartesian products over intuitionistic fuzzy number subgroups. We have also established some additional properties relevant to Cartesian products of intuitionistic fuzzy number subgroups
Keywords: Intuitionistic fuzzy set, Intuitionistic fuzzy number, Intuitionistic fuzzy number subgroups.
AMS Classification: 03E99, 05C25, 08A72.
References:
  1. Atanassov, K. T., Intuitionistic fuzzy sets, Fuzzy Sets and Systems, Vol. 20, 1986, 87–96.
  2. Grzegorzewski, P., Distances and orderings in a family of intuitionistic fuzzy numbers, Proceedings of the Third Conference on Fuzzy Logic and Technology, 2003, 223–227.
  3. Palanivelrajan, M., K. Gunasekaran, K. Kaliraju, Some properties of intuitionistic fuzzy number subgroups, Antarctica J. Math., Vol. 10, 2013, No. 5, 489–496.
  4. Stoyanova, D., More on Cartesian products over intuitionistic fuzzy sets, BUSEFAL, Vol. 54, 1993, 9–13.
  5. Zadeh, L. A., Fuzzy sets, Information and Control, Vol. 8, 1965, 338–353.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.